Distribution of time constants for tunneling through a one-dimensional disordered chain

Bolton-Heaton, C J and Lambert, C J and Falko, Vladimir and Prigodin, V and Epstein, A J (1999) Distribution of time constants for tunneling through a one-dimensional disordered chain. Physical review B, 60 (15). pp. 10569-10572. ISSN 0163-1829

Full text not available from this repository.

Abstract

The dynamics of electronic tunneling through a disordered one-dimensional chain of finite length is considered. We calculate distributions of the transmission coefficient T, Wigner delay time tau(W), and the transport time tau(1) = T tau(W) The central bodies of these distributions have a power-law form, which can be understood in terms of the resonant tunneling through localized states. [S0163-1829(99)07935-7].

Item Type:
Journal Article
Journal or Publication Title:
Physical review B
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qc
Subjects:
ID Code:
57053
Deposited By:
Deposited On:
03 Sep 2012 14:01
Refereed?:
Yes
Published?:
Published
Last Modified:
15 Apr 2020 02:14